Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor and weight gain? Say it isn't so....

Posted by Cynthia on August 12, 1999, at 15:38:13

In reply to Re: Effexor and weight gain? Say it isn't so...., posted by Ania on August 9, 1999, at 20:41:30

Hi Ania - I really like your name. It's beautiful and original.

Dexedrine, as I'm sure you know, is used for ADD and sometimes depression. It decreases your appetite and if you are a sluggish type person because of depression, it would definately help you move around throughout your day with lots of energy. It does this for me anyway.

There nothing quite like your self-esteem resting on the size of your thighs, is there? I have about 2 good days a year. And gaining weight on top of this! I can imagine where you're coming from.

I can't imagine too many situations where a doctor would give someone with an eating disorder and no ADD, some dexedrine. But I don't know your situation, and maybe you could handle it.

Counselling helps with eating disorders in the long run.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cynthia thread:9565